# SDR 96ZZZX623

- Difficulty date: December 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9413T
- Make and model: Doug DC-9-83
- Aircraft serial: 53188
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FLT 401 - DURING INSPECTION, FOUND ROW 2 AND ROW 3 EGRESS LIGHTS NOT OPERATING.  REPLACE BULBS TW NR 93-2832, MFG 7732.  OPERATIONAL CHECK OF EGRESS LIGHTS, CHECK NORMAL.  NEW AIRCRAFT 8-25-95.
